MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RIGID SADDLE RING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Heart Block (4444)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_985 - arb pmcf, patient site id: (b)(6).It was reported that on (b)(6) 2023, 32mm rigid saddle ring was implanted into a patient.On (b)(6) 2023, the patient was reported to have a 2nd degree heart block that progressed into a 1st degree heart block with sinus rhythm confirmed by electrocardiogram (ekg).Metoprolol was stopped, and the patient had a permanent pacemaker implanted.No patient consequences were reported.The patient is reported to be discharged.On (b)(6) 2023, the patient experienced atrial fibrillation.Medication was administered.It is thought that the heart block was probably not due to device.
 
Additional Manufacturer Narrative
An event of atrial fibrillation and heart block and was reported.A returned device assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.No allegation about the device was noted.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16492281
Report Number2135147-2023-01031
Device Sequence Number12353216
Product Code KRH
UDI-Device Identifier05414734009454
UDI-Public05414734009454
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIGID SADDLE RING
Device Catalogue NumberRSAR-32
Device Lot Number8767510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight53 KG